# SDR 97ZZZM908

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45669
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: R5239
- Condition: Wire Loose
- Location: Lt Aft Cowl Door
- Part time: 40,072 hours
- Stage of operation: CL
- Nature of condition: N, Y
- Precautionary procedure: E

## Discrepancy

IN CLIMB-OUT OF BOGOTA, EXPERIENCED FIRE WARNING LIGHT AND BELL.  SHUT DOWN NR 1 ENGINE AND FIRE WARNING CEASED.  GROUND INSPECTION REVEALED A BROKEN WIRE AT THE CANNON PLUG AT THE LEFT AFT COWL DOOR.  REPAIRED WIRE AND SYSTEM OPS CHECKED NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (M)
